# SDR SIMA20211017001

- Difficulty date: October 17, 2021
- Submitted: October 18, 2021
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 42,063 hours, 36,946 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIR INTERRUPTED BACK TO ORD WITH A CABIN PRESSURIZATION ISSUE. CABIN ALTITUDE HIGH ON DEPARTURE DECLARED EMERGENCY.-C/A-CONFIRMED MEL 21-22 MAINT PROCEDURE HAVE BEN REV. PERFORMED PRESSURATION CONTROL SYSTEM OPS CHECK IN MANUAL M/M TASK 21-31-00-700-801A AND PRESSURATION CONTROL SYSTEM FUNCTIONAL TEST IN AUTO MOD IAW TASK 21-31-00-700-802A OPS CHECK GOOD
